How the $\mu$-deformed Segal-Bargmann space gets two measures

Tom 89 / 2010

Stephen Bruce Sontz Banach Center Publications 89 (2010), 265-274 MSC: 46E20, 81S99. DOI: 10.4064/bc89-0-18


This note explains how the two measures used to define the $\mu$-deformed Segal-Bargmann space are natural and essentially unique structures. As is well known, the density with respect to Lebesgue measure of each of these measures involves a Macdonald function. Our primary result is that these densities are the solution of a system of ordinary differential equations which is naturally associated with this theory. We then solve this system and find the known densities as well as a “spurious” solution which only leads to a trivial holomorphic Hilbert space. This explains how the Macdonald functions arise in this theory. Also we comment on why it is plausible that only one measure will not work. We follow Bargmann's approach by imposing a condition sufficient for the $\mu$-deformed creation and annihilation operators to be adjoints of each other. While this note uses elementary techniques, it reveals in a new way basic aspects of the structure of the $\mu$-deformed Segal-Bargmann space.


  • Stephen Bruce SontzCentro de Investigación en Matemáticas
    A.C. (CIMAT)
    Guanajuato, Mexico

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek